# SDR AALA202011059020

- Difficulty date: October 20, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472193200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED FLOOR BEAM BETWEEN FR 69 AND FR 70 AT -Y765 IN AFT GALLEY AREA MEASURING L=0.951 IN, W=0.852 IN, D=0.027 IN.   REPLACED FLOOR BEAM -Y765, IAW SRM A321 51-42-11-801 AND DWG D53472780, DWG D92493510 AND DWG D53472093.
